# SDR AT0100225

- Difficulty date: July 15, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N824AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47278
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

FORWARD CARGO FIRE DETECTOR LIGHT ILLUMINATED WITH THE MASTER CAUTION LIGHT.  EMERGENCY WAS DECLARED AND NR 2 FIRE BOTTLE WAS DISCHARGED AND AFT TAIL CONE SLIDE WAS DEPLOYED.  INSPECTED THE FORWARD CARGO, E & E, FORWARD CABIN, AND COCKPIT AREAS FOR EVIDENCE OF SMOKE OR OVERHEATED CONDITIONS WITH NO FAULTS FOUND.  REPLACED NR 2 FIRE BOTTLE AND SQUIB.  REPLACED ALL SIX FORWARD CARGO COMPARTMENT SMOKE DETECTORS AS PRECAUTIONARY.  AFT TAIL CONE SLIDE WAS REPLACED.
